# SDR CALA2025122912490

- Difficulty date: December 26, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 85,488 hours, 33,879 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C230993
- Condition: Missing
- Part time: 876 hours, 477 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CAP FOUND MISSING UPON ARRIVAL.  FUEL CAP INSTALLED SERVICABLE FUEL CAP IAW AMM 28-25-41/401 CONFIG 00.
